Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 5 of 7 found articles
 
 
  Global asymptotic stability for half-linear differential systems with generalized almost periodic coefficients
 
 
Title: Global asymptotic stability for half-linear differential systems with generalized almost periodic coefficients
Author: Sugie, Jitsuro
Hata, Saori
Appeared in: Monatshefte für Mathematik
Paging: Volume 166 (2011) nr. 2 pages 255-280
Year: 2011
Contents:
Publisher: Springer Vienna, Vienna
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 5 of 7 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands